# SDR CALA2013101492051

- Difficulty date: October 13, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 39,103 hours, 17,052 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 386
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED EPSU FWD LT.  REPLACED EPSU AT FWD LT TEST NOT FAULTING FWD EPSU IAW TSM 33-51-00.
